# SDR SWAA2012110509029

- Difficulty date: October 18, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 29,140 hours, 17,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 294.5, RBL 53.  REPAIRED FRAME PER ER AND EA.
